Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Both in late 50's, had red, itchy, peeling penis, dry vagina with soreness and spotting after maintaining abstinence for years. Cause?

my boyfriend and I stoppped having sex for 2 yr , We just started back again , his penis is red ,itchy and peeling, now we are both in at late 50 and I am dry, we also had oral sex , ,is this just from the dryness and long period between sex or something we need to have check, I have some itching, slight spotting and soreness
Asked On : Fri, 14 Sep 2012
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Sexologist 's  Response
hi good evening
you must be suffering from sexual transmitted disease, any one can be suffering from herpes zoster and it can be with the patient for very long time
definetly u need to check with your doctor that too an good sexologist who can give medicines to both of you
thanks
dr vinod raina
Answered: Fri, 14 Sep 2012
I find this answer helpful
Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi there. i read your problem & at the outset, would like to reassure you that all is well. It appears that the cobwebs have set in ;-) just kidding..actually seems more like a candidal balanitis. Yes the dryness seems to be an issue. Please use any OTC lubricant gel eg Durex liberally before sex. Also one tab each of fluconazole 200mg for both of you at the same sitting is recommended. The combination of these two should see you both in the clear.No further tests or intervention appears necessary! Relax! Wish you a healthy & satisfying sex life & all the best. Cheers!
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor